Catalogo Articoli (Spogli Riviste)

OPAC HELP

Titolo:
A NEW PROOF OF RUELLES SUPERSTABILITY BOUNDS
Autore:
REBENKO AL;
Indirizzi:
MATH INST UA-252601 KIEV UKRAINE
Titolo Testata:
Journal of statistical physics
fascicolo: 3-4, volume: 91, anno: 1998,
pagine: 815 - 826
SICI:
0022-4715(1998)91:3-4<815:ANPORS>2.0.ZU;2-4
Fonte:
ISI
Lingua:
ENG
Soggetto:
CLASSICAL STATISTICAL-MECHANICS; CONTINUOUS SYSTEMS; REPRESENTATION;
Keywords:
THERMODYNAMIC LIMIT; CONTINUOUS CLASSICAL SYSTEM; SUPERSTABILITY ESTIMATES; POISSON MEASURE;
Tipo documento:
Article
Natura:
Periodico
Settore Disciplinare:
CompuMath Citation Index
Science Citation Index Expanded
Citazioni:
14
Recensione:
Indirizzi per estratti:
Citazione:
A.L. Rebenko, "A NEW PROOF OF RUELLES SUPERSTABILITY BOUNDS", Journal of statistical physics, 91(3-4), 1998, pp. 815-826

Abstract

For a slightly stronger assumptions on the interaction we give a verytransparent proof of Ruelle's result in the language of Poisson integral measure representation for the correlation functions on the configuration space using some kind of cluster expansion in the densities ofconfigurations.

ASDD Area Sistemi Dipartimentali e Documentali, Università di Bologna, Catalogo delle riviste ed altri periodici
Documento generato il 24/10/20 alle ore 14:27:23